Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • July 14, 2009
  • 01:15 PM

I recently (2.5 months ago) took antibiotics for middle ear infection. about 2/3 days later i developed extreme vaginal itching. As far as i know, that's the only symptom and no or little discharge, not like explained by columns on yeast infection symptoms. I've never had a yeast infection, my mother gave me medaspor cream to insert and the symptoms went away. After my next period, the symptoms returned although this time no medication (medaspor cream, antifungal tablets) worked. My doctor said my symptoms and the timing is textbook for antibiotic-induced yeast infection. The cream seems to soothe the symptoms but doensn't remove them. Also, it started about the same time or litlle later, slight anal itching began. On the antibiotics possibile side effects are listed as vaginitis and pruritus. I tried to do my research and have resorted to some strange internet remedies, I am a very private person who do not easily discuss these things. After over 2 months, cld u PLEASE give me advise?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?